Translator Disclaimer
2002 Some Remarks on the Distribution of a Sequence Connected with $\zeta(\frac12)$
Christoph Baxa
Experiment. Math. 11(4): 465-468 (2002).

Abstract

As a complement to a recent paper by Jade Vinson we study the distribution of the sequence $(\sum_{j=1}^n j^{-s})_{n\ge1}$ modulo 1 with the aim of explaining its different behaviour when $s=\frac12$ and when $\frac12<s<1$. We tackle this question from a different point of view using the theory of uniformly distributed sequences.

Citation

Download Citation

Christoph Baxa. "Some Remarks on the Distribution of a Sequence Connected with $\zeta(\frac12)$." Experiment. Math. 11 (4) 465 - 468, 2002.

Information

Published: 2002
First available in Project Euclid: 10 July 2003

zbMATH: 1162.11367
MathSciNet: MR1969638

Subjects:
Primary: 11K31, 11M06
Secondary: 11K38

Rights: Copyright © 2002 A K Peters, Ltd.

JOURNAL ARTICLE
4 PAGES


SHARE
Vol.11 • No. 4 • 2002
Back to Top